# SDR SIMA200534709

- Difficulty date: December 12, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND LT OMEGA BEAM IS CORRODED AT CARBON FIBER SUPPORT AT FRAME 33.  REPAIRED LT OMEGA BEAM AT FRAME 33 BY INSTALLING A DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
